# SDR DALA2024020201483

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 59,198 hours, 30,717 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Unknown
- Part time: 19,213 hours, 9,671 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3136 - ATO - AT 60KTS FOR A VENT AVNCS SYS FAULT. CORRECTIVE ACTION: BITE FAULTED THE SKIN AIR OUTLET VALVE 22HQ. DEFERRED VALVE PER MEL. LATER, REPLACED AEVC. (LP 4203618)
